Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Field of potential in a compound rectangle containing a linear inclusion

Authors: Yu. A. Melnikov, V. V. Loboda and V. B. Govorukha
Journal: Quart. Appl. Math. 55 (1997), 299-311
MSC: Primary 35J05; Secondary 35Q72, 73C35
DOI: https://doi.org/10.1090/qam/1447578
MathSciNet review: MR1447578
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergman and M. Schiffer, Kernel functions and elliptic differential equations in mathematical physics, Academic Press Inc., New York, N. Y., 1953. MR 0054140
  • [2] Bruno A. Boley, A method for the construction of Green’s functions, Quart. Appl. Math. 14 (1956), 249–257. MR 0080250, https://doi.org/10.1090/S0033-569X-1956-80250-8
  • [3] I. M. Dolgova and Iu. A. Mel′nikov, Construction of Green’s functions and matrices for equations and systems of the elliptic type; Russian transl., J. Appl. Math. Mech. 42 (1978), no. 4, 695–700. MR 621205
  • [4] S. P. Gavelya, On one method of constructing Green's matrices for combined shells, Reports of the Ukrainian Academy of Sciences Ser. A 12, 1107-1111 (1969) (in Russian)
  • [5] A. A. Korneiytchuk, Quadrature formulas for singular integrals, Numerical Methods for Differential and Integral Equations, and Quadrature Formulas, Nauka, Moscow, 1964, pp. 64-73 (in Russian)
  • [6] V. V. Loboda, Application of the Gauss-Jacobi formula to the solution of singular integral equations, Methods for solving nonlinear problems, and data processing (Russian), Dnepropetrovsk. Gos. Univ., Dnepropetrovsk, 1986, pp. 60–64, 108 (Russian). MR 971542
  • [7] Yu. A. Melnikov, Some applications of the Green’s function method in mechanics, Internat. J. Solids and Structures 13 (1977), no. 11, 1045–1058. MR 0483910
  • [8] Yu. A. Melnikov, Green's functions and matrices for equations and systems of the elliptic type, Dniepropetrovsk State University Publishers, Dniepropetrovsk, 1991 (in Russian)
  • [9] N. I. Muskhelishvili, Some Basic Problems in the Mathematical Theory of Elasticity, Nordhoff Ltd., Groningen, 1953

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35J05, 35Q72, 73C35

Retrieve articles in all journals with MSC: 35J05, 35Q72, 73C35

Additional Information

DOI: https://doi.org/10.1090/qam/1447578
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society